# SDR FDEA200911153973

- Difficulty date: November 15, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N544826
- Condition: Corroded
- Location: Bs 1497
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT ANGLE CORRODED AT SPLICE AT STA 1497, RBL 12.  REMOVED AND REPLACED IAW DWG 146N5448 AND SRM 51-40-02 REV 98.  AFT CARGO STA 1497, RBL 12 FLOOR SUPPORT SPLICE PN 146N5448-26 FABRICATED IAW DWG 146N5448 SHT 1 REV A. FLOOR SUPPORT SPLICE PART MARKED IAW GMM 7-0-1001.  THIS REPAIR IS CLASSIFIED AS MINOR REPAIR GMM 6-2-100 CRITERIA.
